# SDR CA140602021

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT SHUTDOWN NR 1 ENGINE FOR HIGH OIL TEMPERATURE AND THEN THE NR 2 ENGINE RUN IN OEI.  THE ON GROUND PRELIMINARY FINDINGS FROM THE TROUBLESHOOTING REVEALED THAT NR 1 ENGINE OIL TEMPERATURE PEAKED AT 132.375 OC AND WAS ABOVE 130OC FOR 2 MINUTES 41 SECONDS.   NR 2 ENGINE TORQUE PEAKED AT 128.219 PERCENT AND WAS AT OR ABOVE 128 PERCENT FOR 8 SECONDS.  TROUBLESHOOTING ON GOING.
